# SDR USAA2011062400016

- Difficulty date: June 2, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 37,091 hours, 16,461 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472192200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S2 - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM AT FR69 + 18 INCHES, Y765.  REPLACED FLOORBEAM AT FR69 + 18 INCHES, Y765 IAW A320 SRM 51-72-11 & AIRBUS DRAWING D53472000.
